Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

On the derivatives of bivariate Fibonacci polynomials

Tuba Cakmak, Erdal Karaduman

NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS Cilt 24 · Sayı 3 · ss. 37–46 · 01.01.2018
DOI ile aç

Özet

In this study, the new algebraic properties related to bivariate Fibonacci polynomials have been given. We present the partial derivatives of these polynomials in the form of convolution of bivariate Fibonacci polynomials. Also, we define a new recurrence relation for the r-th partial derivative sequence of bivariate Fibonacci polynomials.

Atıf için künye

Cakmak, T., & Karaduman, E. (2018). On the derivatives of bivariate Fibonacci polynomials. NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS, 24(3), 37–46. https://doi.org/10.7546/nntdm.2018.24.3.37-46

BibTeX
@article{cakmak2018-73583,
  author = {Cakmak, Tuba and Karaduman, Erdal},
  title = {On the derivatives of bivariate Fibonacci polynomials},
  journal = {NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS},
  year = {2018},
  volume = {24},
  number = {3},
  pages = {37--46},
  issn = {1310-5132},
  doi = {10.7546/nntdm.2018.24.3.37-46},
  url = {https://akademik.atauni.edu.tr/yayinlar/73583-on-the-derivatives-of-bivariate-fibonacci-polynomials}
}